Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Spaces for which the Stone-Weierstrass theorem holds


Author: R. M. Stephenson
Journal: Trans. Amer. Math. Soc. 133 (1968), 537-546
MSC: Primary 46.25; Secondary 54.00
DOI: https://doi.org/10.1090/S0002-9947-1968-0227753-6
MathSciNet review: 0227753
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.25, 54.00

Retrieve articles in all journals with MSC: 46.25, 54.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1968-0227753-6
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society